# SDR UALA2012083104894

- Difficulty date: August 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,932 hours, 9,444 cycles
- Engine: Pwa PW40903
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Saaru
- Part number: HG2040AD03
- Part serial: 202
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAARU STATUS WITH MTC MSG 34-38801.  RECYCLED CB, ACCOMPLISHED COMPLETE ACFT POWER UP AND RERACKED UNIT, NO HELP. ATTEMPTED RELOADING SOFTWARE, HOWEVER NO SIGNAL CAME BACK FROM DESTINATION LRU. PER FIM 34-21 TASK 874, NEEDS SAARU M34002 REPLACEMENT. RMKS: OPC DISKETTE 3460-HNS-202-02 AND OPS 3463-HNS-200-03. NO DATA IN MAT DISK. UNIT PN S242W200-101, SN 00030429, MOD STD 1 MR34212-202 BY- 141596.  REPLACED SAARU PER AMM.  INSTALLED OPC SOFTWARE, CHECKED OPS SOFTWARE OKAY.
